A new familiy of first-order boundary conditions for the Maxwell system: derivation, well-posedness and long-time behavior - Archive ouverte HAL Access content directly
Journal Articles Journal de Mathématiques Pures et Appliquées Year : 2003

A new familiy of first-order boundary conditions for the Maxwell system: derivation, well-posedness and long-time behavior

(1, 2)
1
2
Not file

Dates and versions

hal-00764972 , version 1 (13-12-2012)

Identifiers

  • HAL Id : hal-00764972 , version 1

Cite

Hélène Barucq. A new familiy of first-order boundary conditions for the Maxwell system: derivation, well-posedness and long-time behavior. Journal de Mathématiques Pures et Appliquées, 2003, 82 (1), pp.67-88. ⟨hal-00764972⟩
72 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More